# SDR DALA2015050303074

- Difficulty date: May 2, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 68,227 hours, 27,465 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT CARGO DOOR SKIN FWD LOWER CORNER.  DENT WITHIN ALLOWABLE DAMAGE OPERATING LIMIT IAW SRM 52-30-01, FIG 101, DETAIL VI. OK FOR SERVICE.  LP6694290.
